# SDR 2001FA0000135

- Difficulty date: July 5, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Aircraft: N7753L
- Make and model: Cessna R172G
- Aircraft serial: R1720429
- Aircraft time: 11,161 hours
- Engine: Cont IO360DB
- Engine time: 1,670 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300FR
- Part serial: A070087
- Condition: Misoverhauled
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE 100 HOUR INSPECTION, FOUND ALTERNATOR INTERNAL FAN SHIELD SEPERATED FROM FAN DUE TO SHEARED RIVITS AND THE DRIVE SHAFT OIL SEAL WAS LEAKING.  REPLACED ALTERNATOR WITH UNIT OVERHAULED BY DIFFERENT MANUFACTURER, OPERATIONAL CHECKED SATISFACTORY.
